VOL. 1 · NO. 1 | 1949
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 1 (1), (1949)
No abstract available
Articles
Tadahiko Kubota
Tohoku Math. J. (2) 1 (1), 1-2, (1949) DOI: 10.2748/tmj/1178245760
KEYWORDS: 01.0X
No abstract available
Tohoku Math. J. (2) 1 (1), 3-13, (1949) DOI: 10.2748/tmj/1178245761
KEYWORDS: 01.0X
No abstract available
Noboru Matsuyama
Tohoku Math. J. (2) 1 (1), 14-21, (1949) DOI: 10.2748/tmj/1178245762
KEYWORDS: 46.3X
No abstract available
Noboru Matsuyama
Tohoku Math. J. (2) 1 (1), 22-25, (1949) DOI: 10.2748/tmj/1178245763
KEYWORDS: 27.2X
No abstract available
Syun-ichi Tachibana
Tohoku Math. J. (2) 1 (1), 26-30, (1949) DOI: 10.2748/tmj/1178245764
KEYWORDS: 53.0X
No abstract available
Shigeo Sasaki, Kentarô Yano
Tohoku Math. J. (2) 1 (1), 31-39, (1949) DOI: 10.2748/tmj/1178245765
KEYWORDS: 53.0X
No abstract available
Noboru Matsuyama
Tohoku Math. J. (2) 1 (1), 40-45, (1949) DOI: 10.2748/tmj/1178245766
KEYWORDS: 42.4X
No abstract available
Shigeki Yano
Tohoku Math. J. (2) 1 (1), 46-49, (1949) DOI: 10.2748/tmj/1178245767
KEYWORDS: 42.4X
No abstract available
Sigeki Yano
Tohoku Math. J. (2) 1 (1), 50-56, (1949) DOI: 10.2748/tmj/1178245768
KEYWORDS: 42.4X
No abstract available
Gen-ichirô Sunouchi
Tohoku Math. J. (2) 1 (1), 57-65, (1949) DOI: 10.2748/tmj/1178245769
KEYWORDS: 40.0X
No abstract available
Masahiro Nakamura
Tohoku Math. J. (2) 1 (1), 66-68, (1949) DOI: 10.2748/tmj/1178245770
KEYWORDS: 46.0X
No abstract available
Tamotsu Tsuchikura
Tohoku Math. J. (2) 1 (1), 69-76, (1949) DOI: 10.2748/tmj/1178245771
KEYWORDS: 27.2X
No abstract available
Masanori Fukamiya
Tohoku Math. J. (2) 1 (1), 77-87, (1949) DOI: 10.2748/tmj/1178245772
KEYWORDS: 20.0X
No abstract available
Tominosuke Ôtsuki
Tohoku Math. J. (2) 1 (1), 88-90, (1949) DOI: 10.2748/tmj/1178245773
KEYWORDS: 53.0X
No abstract available
Noboru Matsuyama
Tohoku Math. J. (2) 1 (1), 91-94, (1949) DOI: 10.2748/tmj/1178245774
KEYWORDS: 42.4X
No abstract available
Gen-ichirô Sunouchi, Masatomo Utagawa
Tohoku Math. J. (2) 1 (1), 95-99, (1949) DOI: 10.2748/tmj/1178245775
KEYWORDS: 27.2X
No abstract available
Masahiro Nakamura
Tohoku Math. J. (2) 1 (1), 100-108, (1949) DOI: 10.2748/tmj/1178245776
KEYWORDS: 46.0X
No abstract available
Back Matter
Tohoku Math. J. (2) 1 (1), (1949)
No abstract available
Back to Top